# SDR RAIA00506021

- Difficulty date: June 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 3,486 hours, 3,188 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 2930003102
- Part serial: 4628
- Condition: Not Closed
- Location: Fuel Crossfeed
- Part time: 3,486 hours, 3,188 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7997 IAD - FUEL CROSSFEED WILL NOT CLOSE.  STUCK IN THE OPEN POSITION.  MAINTENANCE REMOVED AND REPLACED THE CROSSFEED VALVE.  OPS CHECKED GOOD.
